# SDR DALA2023051803968

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION ON FLOOR SUPPORT LBL 16.10 BETWEEN STA 730 TO 760 FWD CARGO COMPARTMENT. CORRECTIVE ACITON: SUMMARY OF NRC 00489: FLOOR SUPPORT LBL 16.10 BETWEEN STA 730 TO 760 FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2767022)
